# SDR CALA2025101410071

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 80,547 hours, 30,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L2 EMERGENCY EXIT LIGHT S INOP.   REMOVED AND REPLACED POWER SUPPLY (M1673) REF AMM 33-51-06. OPS CHECK GOOD. OK TO CONTINUE.
